Pacific Journal of Mathematics

On Krull overrings of an affine ring.

William Heinzer

Article information

Source
Pacific J. Math., Volume 29, Number 1 (1969), 145-149.

Dates
First available in Project Euclid: 13 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102983151

Mathematical Reviews number (MathSciNet)
MR0244220

Zentralblatt MATH identifier
0175.32201

Subjects
Primary: 13.15

Citation

Heinzer, William. On Krull overrings of an affine ring. Pacific J. Math. 29 (1969), no. 1, 145--149. https://projecteuclid.org/euclid.pjm/1102983151


Export citation

References

  • [1] S. Abhyankar, On the valuationscentered on a local domain, Amer. J. Math. 78 (1956), 321-348.
  • [2] S. Abhyankar, Arithmetical algebraic geometry,Harper and Row, New York, 1965.
  • [3] N. Bourbaki, Algebra commutative,Chapitre 7, Herman, Paris, 1965.
  • [4] L. Claborn, Every abelian group is a class group, Pacific J. Math. 18 (1966), 219-222.
  • [5] P. Eakin, and W. Heinzer, Some open questions on minimalprimes of a Krull domain, Canad. J. Math. 2O (1968), 1261-1264.
  • [6] M. Nagata, Local rings, Interscience, New York, 1962.
  • [7] M. Nagata, A treatise on the 14A problem of Hilbert, Mem. Coll. Sci. Univ. Kyoto, Ser. A Math 3O (1956-57), 57-70. Addition and corrections, ibid 197-200.
  • [8] A theorem on finite generation of a ring, Nagoya Math. J. 27 (1966), 193- 205.
  • [9] O. Zariski, and P. Samuel, Commutative algebra, Vol. II, D. Van Nostrand, Princeton, 1960.